# SDR DXTA200802767

- Difficulty date: January 13, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 5,142 hours, 3,204 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR DOWN AND LOCK LIGHTS WILL NOT ILLUMINATE. LANDING GEAR WAS BLOWN DOWN.   INSPECTED LANDING GEAR SYSTEM. NOTED LEFT MAIN INDICATOR LIGHT ASSEMBLY UNSEATED. REMOVED INSPECTED AND NO DISCREPANCY NOTED. RESEATED LEFT MAIN INDICATOR LIGHT ASSY. OPS CHECK GOOD. RESET BLOW DOWN BOTTLE AND LANDING GEAR MANIFOLD. BLED GEAR SYSTEM. LANDING GEAR FUNCTIONAL TEST GOOD. WORK DONE IAW 750 MM CH 32-00-01
